Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (432 KB) | Metadata | Table of Contents | PRIMS summary
Volume 54, Issue 1, 2018, pp. 89–104
DOI: 10.4171/PRIMS/54-1-3

Published online: 2018-01-17

On the Non-vanishing Conjecture and Existence of Log Minimal Models

Kenta Hashizume[1]

(1) Kyoto University, Japan

We prove that the non-vanishing conjecture and the log minimal model conjecture for projective log canonical pairs can be reduced to the non-vanishing conjecture for smooth projective varieties such that the boundary divisor is zero.

Keywords: Non-vanishing conjecture, log minimal model, log canonical pairs

Hashizume Kenta: On the Non-vanishing Conjecture and Existence of Log Minimal Models. Publ. Res. Inst. Math. Sci. 54 (2018), 89-104. doi: 10.4171/PRIMS/54-1-3